MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER PRIME CFXFEN XTAB 7X45MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH VIPER PRIME CFXFEN XTAB 7X45MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 186770445
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient had spinal fusion surgery.Immediately after the surgery the patient felt good, but one week after, the patient was at the emergency room with an allergic reaction.He was given benadryl and symptoms improved.His condition has deteriorated and in pain every day.He had a prior surgery in the 1990s where stainless steel or titanium rods and screws were implanted in his hand and had to be removed because of allergic reaction that caused the surgery site not to heal.Upon removal of the implants, the hand healed.The current surgeon was notified of the issue with the prior surgery but insisted that materials had changed since the 1990s and the possibility of an adverse reaction were minuscule.Because of the patient urged the surgeon to get him allergy tested because of how he feels, he did put in an order and was tested, however, upon completion of the testing he was told he was tested for the wrong items.The patient have not heard back from anyone and now taking his healthcare into his own hands and would like to have independent allergy testing performed.The patient needs information from the company in order to do so.This is report 3 of 10 for (b)(4).This (b)(4) capture the 10 out of 12 devices reported/ received and (b)(4) capture the other 2 out of 12 devices reported/ received.

Brand Name
VIPER PRIME CFXFEN XTAB 7X45MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9590957
Report Number1526439-2020-00379
Device Sequence Number13576048
Product Code NKB
UDI-Device Identifier10705034509617
UDI-Public(01)10705034509617
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170543
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number186770445
Device Catalogue Number186770445
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/02/2020
Initial Report FDA Received Date01/15/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient Weight103